# SDR FDEA201102260786

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 87,501 hours, 35,639 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Part time: 10,538 hours, 5,707 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER OXYGEN MASK BROKEN.  RELEASED FOR SERVICE PER MEL: 25-11-03  CATEGORY: D EXPIRATION: 27JUN11 "MEL 25-11-03: LT OUTBOARD COURIER SEAT INOP.  DO  NOT OCCUPY FOR TAXI, TAKEOFF AND LANDING."  REMOVED AND REPLACED LT MOST OUTBOARD COURIER SEAT O2 MASK ASSY REF MD10-10 AMM 35-13-03-2 - OP'S AND LEAK CHECK GOOD.
